# SDR 2023FA0000052

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: General aviation
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5582
- Aircraft time: 14,779 hours, 11,327 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 14,779 hours, 11,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LH AND RH UPPER WING SPAR CORROSION.
